Alert archive / Indiana / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 29, NWS Indianapolis, IN

May 13, 2014Daviess County, Lawrence County, Martin County, Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at May 13, 2014, 6:03 PM EDT for Daviess County, Lawrence County, Martin County, Indiana. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 13, 2014, 6:03 PM EDT (22:03 UTC)
Expired
May 13, 2014, 6:45 PM EDT
In force
42 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Daviess County, IN, Lawrence County, IN, Martin County, IN

The radar

The Evansville,IN radar (KVWX), 101 km from the middle of the area, began a volume at 22:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 10.1 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2014-05-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2014-05-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 123 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
531 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
123 m²/s²
0-3 km storm-relative helicity
243 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

163 
WUUS53 KIND 132203
SVRIND
INC027-093-101-132245-
/O.NEW.KIND.SV.W.0029.140513T2203Z-140513T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
603 PM EDT TUE MAY 13 2014

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL DAVIESS COUNTY IN SOUTHWEST INDIANA...
  WESTERN LAWRENCE COUNTY IN SOUTH CENTRAL INDIANA...
  NORTHERN MARTIN COUNTY IN SOUTHWEST INDIANA...

* UNTIL 645 PM EDT

* AT 602 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES WEST OF
  SHOALS...AND MOVING NORTHEAST AT 35 MPH.

  HAZARD...QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

* LOCATIONS IMPACTED INCLUDE...
  SHOALS...BURNS CITY...INDIAN SPRINGS...HURON...WILLIAMS...
  SILVERVILLE AND SPRINGVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3861 8692 3879 8696 3891 8682 3890 8668
      3893 8668 3893 8656 3875 8652 3861 8687
TIME...MOT...LOC 2204Z 237DEG 28KT 3869 8687

HAIL...1.00IN
WIND...<50MPH

$$

TDUD
3 follow-up statements
903 
WWUS53 KIND 132215
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
615 PM EDT TUE MAY 13 2014

INC027-132225-
/O.CAN.KIND.SV.W.0029.000000T0000Z-140513T2245Z/
DAVIESS IN-
615 PM EDT TUE MAY 13 2014

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL DAVIESS COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3868 8686 3881 8690 3891 8682 3890 8668
      3893 8668 3893 8656 3875 8652 3865 8676
TIME...MOT...LOC 2215Z 237DEG 28KT 3876 8673

$$

INC093-101-132245-
/O.CON.KIND.SV.W.0029.000000T0000Z-140513T2245Z/
MARTIN IN-LAWRENCE IN-
615 PM EDT TUE MAY 13 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
LAWRENCE AND NORTHERN MARTIN COUNTIES UNTIL 645 PM EDT...

AT 613 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTH OF
SHOALS...AND MOVING NORTHEAST AT 30 MPH.

HAZARD...QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

LOCATIONS IMPACTED INCLUDE...
HURON...WILLIAMS AND SILVERVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3868 8686 3881 8690 3891 8682 3890 8668
      3893 8668 3893 8656 3875 8652 3865 8676
TIME...MOT...LOC 2215Z 237DEG 28KT 3876 8673

HAIL...1.00IN
WIND...<50MPH

$$

TDUD
328 
WWUS53 KIND 132229
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
629 PM EDT TUE MAY 13 2014

INC101-132239-
/O.CAN.KIND.SV.W.0029.000000T0000Z-140513T2245Z/
MARTIN IN-
629 PM EDT TUE MAY 13 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MARTIN COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3893 8668 3893 8656 3875 8652 3869 8668
TIME...MOT...LOC 2229Z 237DEG 28KT 3882 8661

$$

INC093-132245-
/O.CON.KIND.SV.W.0029.000000T0000Z-140513T2245Z/
LAWRENCE IN-
629 PM EDT TUE MAY 13 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
LAWRENCE COUNTY UNTIL 645 PM EDT...

AT 625 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTHWEST
OF BEDFORD...AND MOVING NORTHEAST AT 30 MPH.

HAZARD...QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF CENTRAL LAWRENCE COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3893 8668 3893 8656 3875 8652 3869 8668
TIME...MOT...LOC 2229Z 237DEG 28KT 3882 8661

HAIL...1.00IN
WIND...<50MPH

$$

TDUD
451 
WWUS53 KIND 132239
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
639 PM EDT TUE MAY 13 2014

INC093-132249-
/O.EXP.KIND.SV.W.0029.000000T0000Z-140513T2245Z/
LAWRENCE IN-
639 PM EDT TUE MAY 13 2014

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN LAWRENCE COUNTY WILL
EXPIRE AT 645 PM EDT/545 PM CDT/...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

LAT...LON 3893 8668 3893 8656 3875 8652 3869 8668
TIME...MOT...LOC 2239Z 237DEG 28KT 3886 8653

$$

TDUD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 13, 4:30 PM EDT, 1 hour 33 minutes earlier.

Area forecast discussion, May 13, 4:30 PM EDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
430 PM EDT TUE MAY 13 2014

.UPDATE...
THE AVIATION SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...
ISSUED AT 330 PM EDT TUE MAY 13 2014

A COLD FRONT ACROSS WESTERN INDIANA WILL MOVE EAST ACROSS OUR REGION
THIS EVENING AND THEN STALL ACROSS OHIO AND CENTRAL KENTUCKY
TONIGHT. AN AREA OF LOW PRESSURE WILL DEVELOP OVER THE LOWER
MISSISSIPPI VALLEY WEDNESDAY AND THEN TRACK INTO OHIO VALLEY LATE
WEDNESDAY AND ACROSS EASTERN INDIANA AND WESTERN OHIO WEDNESDAY
NIGHT.  THIS SYSTEM WILL PROVIDE NUMEROUS SHOWERS FROM MIDDAY
WEDNESDAY WELL INTO WEDNESDAY NIGHT. A FEW THUNDERSTORMS WILL BE
POSSIBLE OVER SOUTHEAST SECTIONS.

A STRONG UPPER LOW OVER THE UPPER MIDWEST THURSDAY WILL MOVE INTO
THE GREAT LAKES FRIDAY.   THIS WILL RESULT IN VERY COOL TEMPERATURES
AND A CHANCE OF SHOWERS.  THE UPPER LOW WILL BEGIN TO WEAKEN AND
MOVE TO THE EAST SATURDAY.  AN UPPER RIDGE OF HIGH PRESSURE WILL
BUILD OVER THE CENTRAL U.S. EARLY NEXT WEEK ALLOWING TEMPERATURES TO
MODERATE ALONG WITH DRIER WEATHER SUNDAY AND MONDAY.  FINALLY AN
APPROACHING WARM FRONT WILL BRING A CHANCE OF SHOWERS BY TUESDAY.

&&

.NEAR TERM /TONIGHT/...
ISSUED AT 330 PM EDT TUE MAY 13 2014

A COLD FRONT OVER WEST CENTRAL INDIANA WILL MOVE EAST ACROSS OUR
REGION THIS EVENING AND STALL ACROSS OHIO AND CENTRAL KENTUCKY LATE
TONIGHT. THE THREAT FOR THUNDERSTORMS WILL BE ACROSS EASTERN
SECTIONS THIS EVENING AND WILL END AFTER THE COLD FRONT PASSES.

SEVERAL MODELS...INDICATE SCATTERED LIGHT SHOWERS WILL CONTINUE WELL
BEHIND THE COLD FRONT OVERNIGHT. MAIN QUESTION WILL RAIN CHANCES
LATER TONIGHT AS THERE MAY BE A LULL IN THE SHOWERS LATER TONIGHT AS
AN UPPER DISTURBANCE MOVES ON TO THE NORTHEAST AND THE NEXT ONE MAY
NOT AFFECT US UNTIL MORNING. AT THE MOMENT WILL MENTION LIKELY POPS
OVER NORTHEAST SECTIONS VERY EARLY TONIGHT AND THEN CHANCE POPS MOST
AREAS THE REST OF TONIGHT.

FAR SOUTHERN SECTIONS MAY SEE HIGHER POPS TOWARDS DAYBREAK AS LOW
PRESSURE DEVELOPS OVER THE LOWER MISSISSIPPI VALLEY AND STARTS TO
TRACK OUR WAY.  IN MOST CASES WENT WITH A MOS BLEND NORTHWEST AND
TRENDED TOWARDS THE WARMER MET NUMBERS SOUTHEAST.

&&

.SHORT TERM /WEDNESDAY THROUGH FRIDAY...
ISSUED AT 330 PM EDT TUE MAY 13 2014

MAIN FORECAST ISSUES WILL BE RAIN CHANCES THROUGH THE PERIOD
FOLLOWED BY TEMPERATURES.   LOW PRESSURE OVER THE LOWER MISSISSIPPI
VALLEY WEDNESDAY MORNING WILL TRACK INTO THE OHIO VALLEY LATE
WEDNESDAY AND ACROSS SOUTHERN AND EASTERN SECTIONS OF OUR FORECAST
AREA WEDNESDAY NIGHT. RAIN SHOWERS WILL SPREAD NORTH ACROSS OUR
REGION WEDNESDAY AND CONTINUE WELL INTO WEDNESDAY NIGHT. WILL GO
WITH DEFINITE POPS MOST AREAS WEDNESDAY AFTERNOON AND EARLY
WEDNESDAY NIGHT.

THERE MAY BE SOME THUNDER OVER SOUTHEAST SECTIONS AS THE LOW
PRESSURE SYSTEMS DRAWS SOME WARMER AND MORE UNSTABLE AIR INTO
SOUTHEAST WEDNESDAY AFTERNOON. SPC HAS EXTREME SOUTHEAST INDIANA
UNDER A SLIGHT RISK OF SEVERE WEATHER WEDNESDAY. THIS AREA BARELY
BRUSHES OUR FAR SOUTHEAST COUNTIES.  LATER FORECASTS WILL NEED TO
MONITOR THIS THREAT AND WHETHER TO EXPAND IT INTO OUR REGION.

THE LOW PRESSURE SYSTEM WILL MOVE ON INTO EASTERN GREAT LAKES
THURSDAY.  MODELS BRING A STRONG UPPER LOW INTO THE UPPER MIDWEST
THURSDAY AND INTO THE GREAT LAKES FRIDAY.  THIS WILL RESULT IN
MOSTLY CHANCE POPS FOR THE REST OF THE SHORT TERM.

TEMPERATURES WEDNESDAY WILL BE TRICKY ACROSS OUR SOUTHEAST AS THE
NAM PULLS A LOT OF WARM AIR BACK INTO OUR SOUTHEAST WITH THE ARRIVAL
OF THE SURFACE LOW.  OTHER MODELS KEEP THIS WARMER AIR FARTHER EAST
WEDNESDAY.  WILL GO WITH A BLEND MOST AREAS.  OTHERWISE HIGHS WILL
BE IN THE UPPER 50S TO LOWER 60S NORTHWEST HALF WEDNESDAY AND ALL
AREAS THURSDAY AND FRIDAY.  LOWS WILL BE FROM 45 TO 50 WEDNESDAY
NIGHT AND 40 TO 45 THURSDAY NIGHT.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...

ISSUED AT 223 PM EDT TUE MAY 13 2014

THE EXTENDED WILL START UNDER THE INFLUENCE OFF UPPER CYCLONIC FLOW
AROUND THE BASE OF GREAT LAKES UPPER LOW. THIS WILL RESULT IN SHOWER
CHANCES AND BELOW NORMAL TEMPERATURES THROUGH THE WEEKEND. UPPER
RIDGING WILL MOVE IN EARLY NEXT WEEK...HOWEVER SOUTHERLY FLOW
OVERTOP A WARM FRONT ACROSS THE TENNESSEE VALLEY MAY BRING MORE RAIN
IN BY MONDAY NIGHT WITH TEMPERATURES WARMING TO NEAR NORMAL.

REGIONAL BLEND LOOKS GOOD WITH LITTLE CHANGES NEEDED OTHER THAN
MINOR TWEAKS.

&&

.AVIATION /DISCUSSION FOR THE 132100Z KIND TAF UPDATE/...
ISSUED AT 430 PM EDT TUE MAY 13 2014

BROKEN LINE OF SHOWERS LOCATED ABOUT 25MI WEST OF KIND ALONG COLD
FRONT. FRONTAL PASSAGE AROUND 132200Z STILL LOOKS GOOD. NOT
COMPLETELY CONFIDENT THE SHOWERS WILL GROW INTO THUNDERSTORMS BY THE
TIME THEY REACH THE KIND TERMINAL...BUT THEY WILL BE MOVING INTO AN
INCREASINGLY UNSTABLE AIRMASS...SO THE POTENTIAL IS STILL THERE.

NO SIGNIFICANT CHANGES MADE TO THE FORECAST AT THIS TIME. PREVIOUS
DISCUSSION FOLLOWS.

GOOD CONFIDENCE BASED ON POST-FRONTAL...UPSTREAM CEILINGS...THAT
FLYING CONDITIONS SHOULD BE MOSTLY IFR BEHIND THE COLD FRONT...THAT
SHOULD BE PAST LAF AND HUF BY 18Z AND IND AND BMG BY 22Z. CAP HAS
BROKEN AND SHOWERS AND THUNDERSTORMS WERE DEVELOPING ACROSS NORTH
AND WEST CENTRAL INDIANA EARLY THIS AFTERNOON. SO...FEEL TEMPO
THUNDERSTORM GROUP SHOULD WORK FOR IND AND BMG THROUGH 22Z WITH JUST
SHOWERS AT LAF AND HUF...WITH INSTABILITY LACKING BEHIND THE COLD
FRONT.

WINDS WILL BE SOUTHWEST 10 TO 15 KNOTS WITH GUSTS TO NEAR 20 KNOTS
UNTIL FROPA. THEN...WINDS WILL BECOME NORTHWEST TONIGHT LESS THAN 10
KNOTS AND FINALLY NORTH WEDNESDAY AT AROUND 10 KNOTS. WILL SEE
SHOWERS EVEN MORE WIDESPREAD AFTER 15Z WEDNESDAY AS A WAVE OF LOW
PRESSURE LIFTS ACROSS THE AREA. LESS CONFIDENT IN FLYING CONDITIONS
THEN...BUT WILL GO WITH MVFR FOR NOW.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...JH
NEAR TERM...JH
SHORT TERM...JH
LONG TERM....MK
AVIATION...MK/JAS

VISIT US AT HTTP://WWW.WEATHER.GOV/IND

FOLLOW US ON TWITTER AND YOUTUBE AT:
WWW.TWITTER.COM/NWSINDIANAPOLIS
WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, May 13, 4:30 PM EDT, 1 hour 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
430 PM EDT TUE MAY 13 2014

INZ021-028>031-035>049-051>055-060>063-067>069-142030-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SULLIVAN-GREENE-MONROE-BROWN-KNOX-DAVIESS-MARTIN-
430 PM EDT TUE MAY 13 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

OUTLOOK: SCATTERED THUNDERSTORMS ARE POSSIBLE.

HAZARDS: LIGHTNING...HEAVY RAIN...GUSTY WINDS...SMALL HAIL.

TIMING: STORMS ARE POSSIBLE THROUGH THIS EVENING.

DISCUSSION: A WARM UNSTABLE AIRMASS ACROSS THE AREA ALONG WITH AN
APPROACHING COLD FRONT FROM THE WEST WILL RESULT IN SCATTERED
SHOWERS AND THUNDERSTORMS /MAINLY ACROSS THE EASTERN COUNTIES/
THROUGH THIS EVENING. SOME STORMS MAY BE STRONG AND PRODUCE GUSTY
WINDS AND SMALL HAIL IN ADDITION TO BRIEF DOWNPOURS AND LIGHTNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

OUTLOOK: NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

DISCUSSION: RAIN SHOWERS ARE EXPECTED THROUGH THE MIDDLE OF THE
WORK WEEK AS LOW PRESSURE AND A COLD FRONT SLOWLY MOVE ACROSS INDIANA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ056-057-064-065-070>072-142030-
SHELBY-RUSH-BARTHOLOMEW-DECATUR-LAWRENCE-JACKSON-JENNINGS-
430 PM EDT TUE MAY 13 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

OUTLOOK: SCATTERED THUNDERSTORMS ARE POSSIBLE.

HAZARDS: LIGHTNING...HEAVY RAIN...GUSTY WINDS...SMALL HAIL.

TIMING: STORMS ARE POSSIBLE THROUGH THIS EVENING.

DISCUSSION: A WARM UNSTABLE AIRMASS ACROSS THE AREA ALONG WITH AN
APPROACHING COLD FRONT FROM THE WEST WILL RESULT IN SCATTERED
SHOWERS AND THUNDERSTORMS THROUGH THIS EVENING. SOME STORMS MAY
BE STRONG AND PRODUCE GUSTY WINDS AND SMALL HAIL IN ADDITION TO
BRIEF DOWNPOURS AND LIGHTNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

OUTLOOK: THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON
WEDNESDAY.

DISCUSSION:  AS A COLD FRONT PUSHES ACROSS CENTRAL INDIANA ON
WEDNESDAY...WARM AND UNSTABLE AIR IN PLACE ACROSS SOUTHEAST
CENTRAL INDIANA MAY RESULT IN AN ISOLATED SEVERE STORM. THE MAIN
THREAT FROM ANY STORM WILL BE LARGE HAIL AND DAMAGING WIND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

In the hours before

Local storm report, May 13, 2:43 PM EDT, 3 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
243 PM EDT TUE MAY 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0204 PM     TSTM WND GST     INDIANAPOLIS            39.76N  86.16W
05/13/2014  M46 MPH          MARION             IN   EVENT VENUE

&&

MKOCH
Special weather statement, May 13, 2:58 PM EDT, 3 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
258 PM EDT TUE MAY 13 2014

INZ041-042-049-131945-
DELAWARE-HENRY-RANDOLPH-
258 PM EDT TUE MAY 13 2014

...STRONG THUNDERSTORM ADVISORY FOR DELAWARE...NORTHEASTERN HENRY AND
WESTERN RANDOLPH COUNTIES UNTIL 345 PM EDT...

AT 252 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTHWEST OF DUNKIRK.  THIS STORM WAS
MOVING NORTHEAST AROUND 40 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  EATON...
  GASTON...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 4000 8520 3995 8532 4006 8537 4016 8558
      4029 8558 4039 8554 4038 8522 4031 8521
      4031 8518 4030 8517
TIME...MOT...LOC 1858Z 180DEG 0KT 4031 8528

JK
Special weather statement, May 13, 3:11 PM EDT, 2 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
311 PM EDT TUE MAY 13 2014

INZ056-064-065-132000-
BARTHOLOMEW-DECATUR-SHELBY-
311 PM EDT TUE MAY 13 2014

...STRONG THUNDERSTORM ADVISORY FOR NORTHWESTERN DECATUR...
NORTHEASTERN BARTHOLOMEW AND SOUTHERN SHELBY COUNTIES UNTIL 400 PM
EDT...

AT 306 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES NORTH OF COLUMBUS...MOVING NORTHEAST AT
35 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  SHELBYVILLE...
  MARIETTA...
  GENEVA...
  ST. PAUL...
  WALDRON...

&&

LAT...LON 3924 8583 3935 8598 3935 8595 3942 8596
      3961 8578 3950 8563 3945 8563 3946 8556
      3942 8551
TIME...MOT...LOC 1911Z 219DEG 32KT 3938 8584

TDUD
Special weather statement, May 13, 3:31 PM EDT, 2 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
331 PM EDT TUE MAY 13 2014

INZ056-057-132015-
RUSH-SHELBY-
331 PM EDT TUE MAY 13 2014

...STRONG THUNDERSTORM ADVISORY FOR RUSH AND EASTERN SHELBY COUNTIES
UNTIL 415 PM EDT...

AT 328 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES EAST OF SHELBYVILLE...MOVING NORTHEAST AT
35 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  RUSHVILLE...
  MANILLA...
  MILROY...
  ARLINGTON...
  NEW SALEM...
  CARTHAGE...
  GLENWOOD...
  MAYS...

&&

LAT...LON 3945 8547 3945 8563 3951 8570 3979 8557
      3978 8530 3974 8529 3953 8529
TIME...MOT...LOC 1931Z 221DEG 32KT 3951 8559

TDUD
Local storm report, May 13, 4:09 PM EDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
409 PM EDT TUE MAY 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     TSTM WND DMG     1 SW CARMEL             39.96N  86.12W
05/13/2014                   HAMILTON           IN   BROADCAST MEDIA

            POWER LINES DOWN ON RANGELINE ROAD...CLOSING THE
            ROAD...UNCERTAIN IF WEATHER RELATED...TIME ESTIMATED.

&&

BHH
Special weather statement, May 13, 5:45 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
545 PM EDT TUE MAY 13 2014

INZ068-069-132230-
DAVIESS-MARTIN-
545 PM EDT TUE MAY 13 2014

...STRONG THUNDERSTORM ADVISORY FOR DAVIESS AND MARTIN COUNTIES UNTIL
630 PM EDT...

AT 544 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES EAST OF WASHINGTON...OR 16 MILES
NORTHEAST OF PETERSBURG...MOVING NORTHEAST AT 30 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  SHOALS...
  MONTGOMERY...
  CANNELBURG...
  LOOGOOTEE...
  WEST BOGGS LAKE...
  ODON...
  LACY...
  BURNS CITY...
  CRANE...
  INDIAN SPRINGS...

&&

LAT...LON 3866 8722 3891 8694 3890 8669 3883 8668
      3865 8668 3850 8703 3850 8706
TIME...MOT...LOC 2146Z 231DEG 26KT 3863 8703

TDUD

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 13, 1:40 PM EDTSevere Thunderstorm WarningINDHendricks, Marion, Morgan35 min
May 13, 2:18 PM EDTSpecial Weather StatementINDHamilton27 min
May 13, 2:39 PM EDTSpecial Weather StatementINDHancock36 min
May 13, 2:58 PM EDTSpecial Weather StatementINDDelaware47 min
May 13, 3:11 PM EDTSpecial Weather StatementINDShelby49 min
May 13, 3:31 PM EDTSpecial Weather StatementINDRush44 min
May 13, 5:45 PM EDTSpecial Weather StatementINDDaviess, Martin45 min
May 13, 7:39 PM EDTSpecial Weather StatementINDShelby51 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.